# SDR 2002UALA01861

- Difficulty date: December 16, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 18,463 hours, 2,332 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Door Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ADVISORY EICAS ALERT.  SWITCH IS OFF, LIGHTS ARE ON.  FOUND GUARD ON 1L DOOR SWITCH, ON PANEL, LOOSE.  IT WAS SECURED.
